Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1409–1413 (Mi zvmmf4126)  

Scientific communications

Effective algorithms for solving eigenvalue problems

V. Lang

Karl-Marx-Stadt, GDR

Full text: PDF file (603 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 86–89

Bibliographic databases:

UDC: 519.614
MSC: Primary 65F15; Secondary 74H45, 65N22
Received: 24.04.1984

Citation: V. Lang, “Effective algorithms for solving eigenvalue problems”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1409–1413; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 86–89

Citation in format AMSBIB
\Bibitem{Lan85}
\by V.~Lang
\paper Effective algorithms for solving eigenvalue problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1409--1413
\mathnet{http://mi.mathnet.ru/zvmmf4126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814488}
\zmath{https://zbmath.org/?q=an:0601.65021}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 86--89
\crossref{https://doi.org/10.1016/0041-5553(85)90182-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4126
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021